# SDR CA120126008

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38004883
- Condition: Detached
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DECLARED AN EMERGENCY, REPORTING SMELL OF SMOKE ON BOARD. WHILE THE AIRCRAFT POSITIONED FOR AN APPROACH, THE SMELL BEGAN TO DISSIPATE. THE AIRCRAFT LANDED SAFELY ABOUT 10 MINUTES AFTER DEPARTURE AND TAXIED TO THE APRON. MAINTENANCE INSPECTED AND FOUND APU OIL COOLER LINE NOT ATTACHED.
